# SDR QXEA200400590

- Difficulty date: August 15, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 7,580 hours, 8,502 cycles
- Engine: Pwc PW150A
- Engine time: 2,823 hours, 2,916 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0060
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 6,175 hours, 6,939 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT 2337 AT 1000 FT NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATED.  CAPTAIN CALLED FOR OIL PRESSURE CHECKLIST.  OIL PRESSURE WENT TO 0 AND OIL TEMP CLIMBED.  CAPTAIN ASKED FOR ENGINE FAILURE CHECKLIST.  BEFORE, COMPLETION OF CHECKLIST ENGINE MADE A BANG AND FAILED.  SMOKE APPEARED IN COCKPIT AND FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  CFR CALLED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE SENT OUT FOR REPAIR.
